# SDR AALA202404130683

- Difficulty date: April 11, 2024
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 85,151 hours, 10,912 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: UNKNOWN
- Condition: Missing
- Location: Seat 3d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND LIFE VEST MISSING AT SEAT 3D. USED SPARE LIFE VEST FOR SEAT 3D. MAINTENANCE RE-INSTALLED LIFE VEST AT SEAT 3D AS REQUIRED.
